# SDR RAIA201904120028

- Difficulty date: April 12, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14544877005
- Condition: Cracked
- Location: Frame 73
- Part time: 42,054 hours, 25,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 73 BT STR 15-16 CRACKED SHEAR CLIP.    REMOVED SHEAR CLIP. INSTALLED NEW SHEAR CLIP FR 73 STR 15-16
